BibTeX record journals/ijac/Branco97

download as .bib file

@article{DBLP:journals/ijac/Branco97,
  author    = {M{\'{a}}rio J. J. Branco},
  title     = {The Kernel Category and Variants of the Concatenation Product},
  journal   = {Int. J. Algebra Comput.},
  volume    = {7},
  number    = {4},
  pages     = {487--510},
  year      = {1997},
  url       = {https://doi.org/10.1142/S0218196797000228},
  doi       = {10.1142/S0218196797000228},
  timestamp = {Tue, 25 Aug 2020 16:43:58 +0200},
  biburl    = {https://dblp.org/rec/journals/ijac/Branco97.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics